# SDR COMA0660507

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,370 hours, 13,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5157 - THE EMERGENCY FLOOR LEVEL EXIT PATH LIGHTING FAILED TEST.  REPAIRED FLOOR LEVEL LIGHT STRIP CONNECTORS NEAR CENTER CABIN.
